# SDR DL76L950220

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: PW4060
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 7,500 hours
- Stage of operation: TO
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

DURING TEST FLIGHT FOR ETOPS ENGINE CHANGE ACCEPTANCE, NR 2 ENGINE HAD COMPRESSOR STALLS ON TAKEOFF.  RETURNED CPH.  ENGINE WAS REMOVED AND ROUTED TO SHOP.
